# SDR COMA9760160

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- System (JASC): 2760 · Drag Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Spoilers
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C, D

## Discrepancy

SPOILERS CONFIG WARNING DURING TAKEOFF.  CONTRACT MAINTENANCE CYCLED SYSTEM CIRCUIT BREAKERS AND OPERATIONAL CHECK AT SPOILER SYSTEM NORMAL PER CL600 M/M.
